# SDR C2XA97IA140

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: S5337241123602
- Condition: Cracked
- Location: Frame 17
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FLOOR BEAM AT FRAME 17 RIGHT WAS FOUND CRACKED.  MAINTENANCE REPAIRED FLOOR BEAM IAW CONTINENTAL EXPRESS EC5310-01037, AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT 14,901.5 HOURS.  CYCLES 17,366.  (X)
